Remarks on the topology of folds

Shigeki Kikuchi, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We give some necessary conditions for a closed manifold to admit a smooth map into an Euclidean space with only fold singular points.

Original languageEnglish
Pages (from-to)905-908
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number3
Publication statusPublished - Mar 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Remarks on the topology of folds'. Together they form a unique fingerprint.

Cite this